Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    3
  • views
    7712

day 27

whiskeygirl

244 views

I had an appointment today. I forgot to get my labs done so I have to do that tomorrow. And after tonight, I'll have 3 days of pills left so they better come back quick.

I forgot to ask her if it's ok to drink while taking this. Because I have been.

I showed her the crazy a** rash on my hands, expecting her to offer me something to get rid of it, but no. All she said was, "Oh, I had the same thing." Because she apparently took accutane, too. Her skin is completely clear, so that's promising.

She saw how ridiculously dry my skin is and she actually offered to lower my dose. But I told her no thanks, I'll suck it up to not prolong my treatment. She said it should get better after winter passes, which I can assume I suppose. She also asked which name brand I was taking, and when I told her Amnesteem, she said that explains why, because it's the strongest.

I had some huge pimples break out during what I assume was the IB that are for the most part, dried or drying up. Now I currently have some deep-under-the-skin ones surfacing. And she said the Amnesteem is pulling them out and after those go away, I shouldn't have any more breakouts. When I told her my back is at least 80% better than what it was before, she seemed really surprised.

At the moment I'm cautiously hopeful. Depending on how it's all going near May, I may ask her for a lower dose that month for when the boyfriend comes home, so he doesn't cringe and run away at the sight of me.



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×